Emad A. Az-Zo'bi
Cited by
Cited by
Stable optical solitons for the Higher-order Non-Kerr NLSE via the modified simple equation method
NM Rasheed, MO Al-Amr, EA Az-Zo’bi, MA Tashtoush, L Akinyemi
Mathematics 9 (16), 1986, 2021
Abundant closed-form solitons for time-fractional integro–differential equation in fluid dynamics
EA Az-Zo’bi, WA AlZoubi, L Akinyemi, M Şenol, IW Alsaraireh, M Mamat
Optical and Quantum Electronics 53, 1-16, 2021
A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws
EA Az-Zo’bi, K Al-Khaled
Applied Mathematics and Computation 217 (8), 4248-4256, 2010
A variety of wave amplitudes for the conformable fractional (2+ 1)-dimensional Ito equation
EA Az-Zo’bi, WA Alzoubi, L Akinyemi, M Şenol, BS Masaedeh
Modern Physics Letters B 35 (15), 2150254, 2021
Residual power series algorithm for fractional cancer tumor models
Z Korpinar, M Inc, E Hınçal, D Baleanu
Alexandria Engineering Journal 59 (3), 1405-1412, 2020
The residual power series method for the one-dimensional unsteady flow of a van der Waals gas
EA Az-Zo’bi, A Yıldırım, WA AlZoubi
Physica A: Statistical Mechanics and its Applications 517, 188-196, 2019
Novel soliton solutions of four sets of generalized (2+ 1)-dimensional Boussinesq–Kadomtsev–Petviashvili-like equations
L Akinyemi, M Şenol, E Az-Zo’bi, P Veeresha, U Akpan
Modern Physics Letters B 36 (01), 2150530, 2022
Construction of solutions for mixed hyperbolic elliptic Riemann initial value system of conservation laws
EA Az-Zo’bi
Applied Mathematical Modelling 37 (8), 6018-6024, 2013
Numeric-Analytic Solutions for Nonlinear Oscillators via the Modified Multi-Stage Decomposition Method
EA Az-Zo’bi, K Al-Khaled, A Darweesh
Mathematics 7 (6), 2019
An approximate analytic solution for isentropic flow by an inviscid gas model
EA Az-Zo'bi
Archives of Mechanics 66 (3), 203-212, 2014
New generalised cubic–quintic–septic NLSE and its optical solitons
E Az-Zo’bi, AF Al-Maaitah, MA Tashtoush, MS Osman
Pramana 96 (4), 184, 2022
On the reduced differential transform method and its application to the generalized Burgers-Huxley equation
EA Az-Zo’bi
Applied Mathematical Sciences 8 (177), 8823-8831, 2014
Exact Analytic Solutions for Nonlinear Diffusion Equations via Generalized Residual Power Series Method
E Az-Zobi
International Journal of Mathematics and Computer Science 14 (1), 69–78, 2019
Numeric-analytic solutions of mixed-type systems of balance laws
EA Az-Zo'bi, K Al Dawoud, M Marashdeh
Applied Mathematics and Computation 265, 133-143, 2015
The mathematical and wave profile analysis of the Maccari system in nonlinear physical phenomena
SM Yiasir Arafat, K Fatema, SM Rayhanul Islam, ME Islam, M Ali Akbar, ...
Optical and Quantum Electronics 55 (2), 136, 2023
New kink solutions for the van der Waals p‐system
EA Az‐Zo'bi
Mathematical Methods in the Applied Sciences 42 (18), 6216-6226, 2019
Dynamics of a new class of solitary wave structures in telecommunications systems via a (2+ 1)-dimensional nonlinear transmission line
G Tao, J Sabi’u, S Nestor, RM El-Shiekh, L Akinyemi, E Az-Zo’bi, ...
Modern Physics Letters B 36 (19), 2150596, 2022
A reliable analytic study for higher-dimensional telegraph equation
EA Az-Zo’bi
Journal of Mathematics and Computer Science 18 (4), 423-429, 2018
The sensitive visualization and generalized fractional solitons’ construction for regularized long-wave governing model
R Ur Rahman, WA Faridi, MA El-Rahman, A Taishiyeva, R Myrzakulov, ...
Fractal and Fractional 7 (2), 136, 2023
Peakon and Solitary Wave Solutions for The Modified Fornberg-Whitham Equation using Simplest Equation Method
EA Az-Zo’bi
International Journal of Mathematics and Computer Science 14 (3), 635–645, 2019
The system can't perform the operation now. Try again later.
Articles 1–20